# SDR SIM2004F00000

- Difficulty date: October 8, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Engine: Allsn AE3007C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION THE LT FLOORBEAM WAS FOUND TO BE CORRODED BELOW SRM LIMIT BETWEEN FRAMES 24 AND 25.  COMPLETELY REMOVED THE CORROSION BY CREATING A CUT OUT IN THE DAMAGED FLANGE AND WEB OF THE LT FLOORBEAM.  FABRICATED A REPAIR ANGLE, FILLER AND SHIMS FOR REPAIR.  REPAIR DONE IAW MFG SRM.
